MAUDE Adverse Event Report: MAQUET CRITICAL CARE AB FLOW-I; GAS-MACHINE, ANESTHESIA

MAQUET CRITICAL CARE AB FLOW-I; GAS-MACHINE, ANESTHESIA
Model Number FLOW-I C30
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/25/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the anesthesia workstation had a leakage.Evaluation of logs revealed that it generated a technical error code indicating adjustable pressure limit exceeded and an alarm indicating high continuous pressure.There was no patient harm.Manufacturer's ref.#: (b)(4).
 
Additional Manufacturer Narrative
On-site investigation was performed by our field service engineer.The claimed issue was not reproduced during troubleshooting and no parts were replaced.However, the water trap was replaced by the customer before technician's inspection.The received device's logs has been evaluated.The successful system checkout was performed before case started.The mode has been changed to prvc and device generated alarms for leakage a few seconds later.More clinical alarms are visible in the logs related to leakage situation, e.G.: expiratory minute volume: low, etco2: low, alarm: apnea > 120 s.Moreover, alarms for continuous high pressure and technical error indicating exceeded adjustable pressure limit (apl) pressure have been confirmed.The root cause of the reported alarms has not been determined, as it remains unknown what was the source of the leak.
 
Event or Problem Description
Manufacturer's ref.#: (b)(4).

Brand Name
FLOW-I
Common Device Name
GAS-MACHINE, ANESTHESIA
Manufacturer (Section D)
MAQUET CRITICAL CARE AB
roentgenvagen 2
solna
Manufacturer (Section G)
MAQUET CRITICAL CARE AB
roentgenvagen 2
solna
Manufacturer Contact
caroline kabbabe
roentgenvagen 2
solna 
MDR Report Key17057910
Report Number8010042-2023-01058
Device Sequence Number6871811
Product Code BSZ
UDI-Device Identifier07325710010624
UDI-Public(01)07325710010624(11)220223
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
K191027
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 06/05/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFLOW-I C30
Device Catalogue Number6888530
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/29/2023
Supplement Date Received by Manufacturer04/17/2024
Initial Report FDA Received Date06/05/2023
Supplement Report FDA Received Date04/17/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/23/2022
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown